# SDR 98ZZZX4606

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aero Controls, LLC, repair station IU6R626N
- Make and model: Boeing 727
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: S6026
- Condition: Cracked
- Location: Selector Valve
- Component: Sargent, S60252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING CRACKED IN THE THREADS OF THE PORT.
